In association with the makers of Nurofen and Gaviscon

Nurofen Plus

Nurofen Plus

32 tablets
£7.29
In Stock
Delivery information Product #0146636

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Plus uses a combination of ibuprofen and codeine for dual action.

Nurofen Plus Ibuprofen & Codeine Tablets

  • A pain relief for when you need more from your painkiller*. This product contains Ibuprofen and Codeine, is indicated for three days use only and can cause addiction. Ibuprofen also has anti-inflammatory properties.
  • Relives acute, moderate pain.
  • Contains ibuprofen & codeine.
  • Relieves: headaches, migraines, back pain, period pain, dental pain, muscular & rheumatic pain.
  • *In cases where pain is not relieve by aspirin, ibuprofen or paracetamol alone.

 

Nurofen Plus. Contains ibuprofen & codeine. For 3 days use only. Can cause addiction. For pain relief. Always read the label.

UK/CC/0219/0002

  • Do not use for more than 3 days, can cause addiction.
  • Adults and children from 12 years: Take 1-2 tablets with water. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Plus to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
    • Are allergic to ibuprofen, codeine or any other ingredient of the product, aspirin or other related painkillers.
    • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
    • Have breathing difficulties.
    • Suffer from severe liver, kidney or heart problems.
    • Suffer from chronic constipation.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin, or similar medicines.
    • Are pregnant or breastfeeding.
    • Are under 12 years old.
    • Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days.
    • Know that you metabolise codeine into morphine rapidly.
    • For pain relief in children and adolescents after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 200mg, Codeine Phosphate 12.8mg. Please see product leaflet for full list of ingredients

     

    Nurofen Plus. Contains ibuprofen & codeine. For 3 days use only. Can cause addiction. For pain relief. Always read the label.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply